American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G18) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[2] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[3] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information   
View Article: PDF

[4] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[5] Mark Kisin. Integral models for Shimura varieties of abelian type. J. Amer. Math. Soc. 23 (2010) 967-1012. MR 2669706.
Abstract, references, and article information   
View Article: PDF

[6] Sophie Morel. Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel. J. Amer. Math. Soc. 21 (2008) 23-61. MR 2350050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kevin Buzzard. Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003) 29-55. MR 1937198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Brian Conrad, Fred Diamond and Richard Taylor. Modularity of certain potentially Barsotti-Tate Galois representations. J. Amer. Math. Soc. 12 (1999) 521-567. MR 1639612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert E. Kottwitz. Points on some Shimura varieties over finite fields . J. Amer. Math. Soc. 5 (1992) 373-444. MR 1124982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1